MathSciNet Relay Station
MathSciNet bibliographic data
MR2068962 41A15 (41A25)
Van De Ville, Dimitri; Blu, Thierry; Unser, Michael; Philips, Wilfried; Lemahieu, Ignace; Van de Walle, Rik Hex-splines: a novel spline family for hexagonal lattices. IEEE Trans. Image Process. 13 (2004), no. 6, 758–772.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement